MathSciNet Relay Station
MathSciNet bibliographic data
MR2431255 20G15
Bate, Michael; Martin, Benjamin; Röhrle, Gerhard Complete reducibility and commuting subgroups. J. Reine Angew. Math. 621 (2008), 213–235.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement